| Model Number |
2120 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that there was an occlusion.There was unknown patient involvement.No patient harm/adverse event was reported.
Additional Manufacturer Narrative
One device was received for evaluation.The service history review identified there were no previous services.Functional testing found no device problem and no record of occlusion was found in the review of the event history log (ehl).The cause of the device problem was unknown.As a preventative measure, the downstream occlusion (dso) sensor was replaced.The device then passed all functional tests after the repairs.